MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, D=3.5MM

I.T.S. GMBH CORTICAL SCREW, D=3.5MM
Model Number 32351-24
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We received the information, that the right most lateral screw head broke off during implantation of a symphysis plate.Due to lack of information, we have inspected the quality inspection form of the article with the appropriate lot number and no deviation was detected.
 
Event or Problem Description
At implanting a symphysis plate, the right most lateral screw head broke off on final tightening.

Brand Name
CORTICAL SCREW, D=3.5MM
Common Device Name
CORTICAL SCREW, D=3.5MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key6696334
Report Number3004369035-2017-00008
Device Sequence Number1972721
Product Code HRS
UDI-Device Identifier09120034302138
UDI-Public09120034302138
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32351-24
Device Lot Number18/169777
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date07/10/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;